# SDR UALA2012122807449

- Difficulty date: December 28, 2012
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 71,894 hours, 12,915 cycles
- Engine: Pwa PW4077
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 8102191
- Part serial: 52
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNING-ACRID ODOR IN COCKPIT, RTFL BURNING ACRID ODOR IN COCKPIT.  TURNED UPPER FANS OFF WITH NO CHARGE OF ODOR, TURNED OFF UPPER FANS AND SMELL STARTED TO DISSIPATE.  NO MSG'S PRESENT.  MAINT PG SHOWED NORMAL INDICATIONS.  DEFERRED BOTH LOWER RECIRCULATIONS FANS IAW MEL 2125.  REPLACED BOTH LWR RECIRC FANS & FILTERS PER MM CHECKS OK.  REPLACED BOTH LOWER RECIRC FANS AND FILTERS PER MM, CHECKS OKAY.
